# SDR SWAA2023051725321

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PANEL 241ZF UPPER FACESHEET HAS AREAS OF PLLED STRANDS.<OUT OF ALLOWABLE DAMAGE LIMITS IAW  SRM 53-00-50-1A-1 PAR. 4. F.PANEL UPPER FACESHEET IS REPAIRABLE IAW SRM 53-00-50-2R-1 AS  DIRECTED BY SRM 53-00-50-2R-0 PAR. 2. A. TABLE 201.  REMOVED (26EA) INSERTS FROM AREAS (P6 - P11; P17 - P26; P31 - P40) FOLLOWING DWG: 147A5810 ID: 0098 IAW SRM 53-00-50-2R-0 PAR. 5. S. (1)(A) & 5. S. (1)(B REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA WITH NO CONTAMINATES NOTED IAW SRM 53-00-50-2R-1 PAR. 3. A. - C. & 3. E. & 3. F. VALIDATED REPAIR PER SRM 53-00-50-2R-1PREPARED POTTING COMPOUND USING BMS5-28 TY19 EPOCAST 1619 LOT# AK2LP8414K AND FILLED OPEN CORE REPAIR AREA IAW SRM 53-00-50-2R-1 PAR. 3. G.;[06] SET POTTING COMPOUND FOR HEATLAMP CURE MONITORED BY THERMOMETER ID: ATS2209 CAL/DUE: 10/2023; CURED POTTING AND SANDED SMOOTH AND CLEANED IAW SRM 53-00-50-2R-1 PAR. 3. H. - J. FABRICATED REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1522395-2; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K(1).;INSTALLED REPAIR PLIES USING BMS8-201 LOT#1522301-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2441 CAL DUE DATE 08/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023. IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1)-M(1)] INSTALLED ALL THROUGH INSERTS USING BMS5-107 LOT#AK2KP8383K AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3N
